# SDR AALA202506027605

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 27,396 hours, 11,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING AT SEAT 21C IS INOPERATIVE. MAINTENANCE RE-ATTACHED EMERGENCY LIGHT AT SEAT 21C AND ACCOMPLISHED A SATISFACTORY TEST OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
